How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Anthony Osula Your Own Question
Anthony Osula
Anthony Osula, Doctor
Category: Medical
Satisfied Customers: 1000
Experience:  MB ChB DRCOG
106915327
Type Your Medical Question Here...
Anthony Osula is online now

I decided to come off my contraceptive pill after I finished

Customer Question

Hi, I decided to come off my contraceptive pill after I finished my last course about 4 weeks ago. My period was due 2 days ago and has not arrived. I have been using protection with my partner during intercourse and I’m just worried that my period hasn’t come. Is it normal for a period to not start on its normal due date after coming off a contraceptive pill? I was on the pill for 3 years.
JA: Are you in any pain? How regular are your periods?
Customer: No no pain. My periods were always very regular because the pill regulated them. So I always got my pill the Thursday after I stopped my pill. My pill was a 3 week and 1 week off pill.
JA: Anything else in your medical history you think the Doctor should know?
Customer: I have irritable bowel syndrome. Don’t think that would affect it however
Submitted: 13 days ago.
Category: Medical
Expert:  Anthony Osula replied 13 days ago.

Thanks for using Just Answer

What pill were you taking?

Customer: replied 13 days ago.
I was taking microgynam 30ed
Expert:  Anthony Osula replied 13 days ago.

usually you should get your period after stopping the pill

I'll watch and wait for another few days to see if your periods come